Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)



Deformation of Sasakian metrics

Author: Hiraku Nozawa
Journal: Trans. Amer. Math. Soc. 366 (2014), 2737-2771
MSC (2010): Primary 32G07; Secondary 53C25
Published electronically: November 5, 2013
MathSciNet review: 3165654
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Deformations of the Reeb flow of a Sasakian manifold as transversely Kähler flows may not admit compatible Sasakian metrics. We show that the triviality of the $ (0,2)$-component of the basic Euler class characterizes the existence of compatible Sasakian metrics for given small deformations of the Reeb flow as transversely holomorphic Riemannian flows. We also prove a Kodaira-Akizuki-Nakano type vanishing theorem for basic Dolbeault cohomology of homologically orientable transversely Kähler foliations. As a consequence of these results, we show that any small deformations of the Reeb flow of a positive Sasakian manifold admit compatible Sasakian metrics.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 32G07, 53C25

Retrieve articles in all journals with MSC (2010): 32G07, 53C25

Additional Information

Hiraku Nozawa
Affiliation: Institut des Hautes Études Scientifiques, Le Bois-Marie 35, Route de Chartres 91440 Bures-sur-Yvette, France
Address at time of publication: Department of Mathematical Sciences, Faculty of Science and Engineering, Ritsumeikan University, Nojihigashi 1-1-1, Kusatsu, Shiga, 526-8755, Japan

Keywords: Deformation theory, Sasakian metrics, transversely holomorphic foliations
Received by editor(s): September 15, 2010
Received by editor(s) in revised form: October 6, 2011, and October 3, 2012
Published electronically: November 5, 2013
Additional Notes: The author was partially supported by Grant-in-Aid for JSPS Fellows (19-4609) and Postdoctoral Fellowship of French government (662014L)
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia